Paecilomyces lilacinus Peritonitis in a Peritoneal Dialysis Patient

Wolley, M., Collins, J. and Thomas, M. (2012) Paecilomyces lilacinus Peritonitis in a Peritoneal Dialysis Patient. Peritoneal Dialysis International, 32 3: 364-365.

Author Wolley, M.
Collins, J.
Thomas, M.
Title Paecilomyces lilacinus Peritonitis in a Peritoneal Dialysis Patient
Journal name Peritoneal Dialysis International   Check publisher's open access policy
ISSN 0896-8608
Publication date 2012-05
Sub-type Letter to editor, brief commentary or brief communication
Volume 32
Issue 3
Start page 364
End page 365
Total pages 2
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Fri, 11 Dec 2015, 19:17:32 EST by System User